# SDR ASAA2019092130787

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 42,705 hours, 12,773 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007046
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 33,641 hours, 10,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON AFTER START FLOW GEN 1 WOULD NOT COME ONLINE SOURCE OFF AND GEN OFF BUS LIGHT REMAINED ILLUMINATED VOLTS AND FREQ BOTH AT 0. GROUNDED - YES. PERFORMED FIM 24-21 TASK 801, FOUND FEEDER FAULT ON THE NR 1 GCU, CHECKED AND RELEASED PER MEL 24-1B ENGINE DRIVEN GENERATOR SYSTEM. REMOVED AND REPLACED #1 IDG PER AMM 24-11-11-000-801 AND AMM 24-11-11-400-801. OP CHECK LEAK CHECK GOOD. SERVICE CHECK GOOD PER AMM 71-00-00-800-811-F00. AND AMM 24-11-11-080-801 AND CAUSE INSPECTION REF AMM 24-11-11-080-801 AND NO FILTER CONTAMINATION FOUND. THIS CLEARS MEL 24-1B.
